CaltechAUTHORS
  A Caltech Library Service

The Process of Infection with Bacteriophage øX174 XII. Phenotypic Mixing between Electrophoretic Mutants of øX174

Hutchison, Clyde A., III and Edgell, Marshall H. and Sinsheimer, Robert L. (1967) The Process of Infection with Bacteriophage øX174 XII. Phenotypic Mixing between Electrophoretic Mutants of øX174. Journal of Molecular Biology, 23 (3). pp. 553-575. ISSN 0022-2836. http://resolver.caltech.edu/CaltechAUTHORS:20160620-071601469

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20160620-071601469

Abstract

A technique for the acrylamide gel dise electrophoresis of øX174 partieles has been developed. Using this technique, mixtures of several phage mutants, altered in genes which affect the structuro of the viral capsid, can be physically separated. This technique allows also the separation of incomplete phage particles produced in øX174 infection from infective phage.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/S0022-2836(67)80125-6DOIArticle
http://www.sciencedirect.com/science/article/pii/S0022283667801256PublisherArticle
Additional Information:© 1967 Elsevier Ltd. Received 12 October 1966. 'Vo acknowledge tho capable technical assistance of Barbara Jo Winter. This work was supported in part by grants RG6965 and GM-13554 from tho U.S. Public Health Service. Ono of us (M. H. E.) acknowledges support from U.S. Public Health Service fellowship 5-F2-AI-28,658-02.
Funders:
Funding AgencyGrant Number
U.S. Public Health Service (USPHS)RG6965
U.S. Public Health Service (USPHS)GM13554
NIH Postdoctoral Fellowship5-F2-AI-28,658-02
Record Number:CaltechAUTHORS:20160620-071601469
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20160620-071601469
Official Citation:Clyde A. Hutchison, Marshall H. Edgell, Robert L. Sinsheimer, The process of infection with bacteriophage øX174 XII. Phenotypic mixing between electrophoretic mutants of øX174, Journal of Molecular Biology, Volume 23, Issue 3, 1967, Pages 553-575, ISSN 0022-2836, http://dx.doi.org/10.1016/S0022-2836(67)80125-6. (http://www.sciencedirect.com/science/article/pii/S0022283667801256)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:68502
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:20 Jun 2016 16:50
Last Modified:20 Jun 2016 16:50

Repository Staff Only: item control page